# SDR VJ32002F00058

- Difficulty date: August 6, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Engine: Cont IO520BB
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 3552431422
- Condition: Frayed
- Location: Aileron
- Part time: 2,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FRAYED WHERE IT PASSES THROUGH A PULLEY ASSEMBLY.  CAUSE MAY BE DUE TO PULLEY NOT ROTATING WHEN CABLE IS EXERCISED.  RECOMMEND TO INSTALL SEALED BEARING TYPE PULLEY IN THESE AREAS.
